Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Extreme thirst, low energy level, headache. What could this be?

Hi, I am wondering if u could answer my querie. I suffer from extreme thirst all the time, I drink large amounts of sugary drinks but always feel like I need more sugar. I have low enery levels and I always feel tired. Recently I have also been getting headaches but I m not sure if this is related to the thirst. Do you know what this could be?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Michellemcclean,
Thanks for writing your query.

It will be helpful if you give more information on :-
1. Your age.
2. Your job profile.
3. Any medicine you are taking.

Your symptoms, including headache, can be due to low blood sugar level.
You should get yourself clinically examined by your doctor.
Following investigations will be helpful :-
1. Blood sugar level (Fasting and PP).
2. HbA1C levels.
3. Thyroid profile.
4. Hemoglobin level.
5. Serum electrolytes.

Also monitor you blood presure.
Treatment can be planned according to the reports of the above mentioned investigations.
Eat lots of fresh fruits and vegetables. You can drink Oral Rehydrating Fluids, if you are feeling dehydrated.

I hope this is helpful to you.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor